# SDR SWAA2020033022163

- Difficulty date: March 3, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT STA 636; LBL 66; WL 221; COMMON TO LOWER SILL WEB. (MARKED) / REPLACED CORRODED STRAP WITH A NEW STRIP BS636 WL221 LBL66. WORK ACCOMPLISHED IAW SRM 51-10-02-0G-0 SRM 51-40-02-0G-0; BOEING DWG #144A8201 REV-.
